i have bee addicted to percocet takin about 20 a day for over a year, and my friend gave me 10 suboxone and said take 1 8mg of suboxone everyday for 5 days and you wont go through w/ds. i just want to know if its true, Or could i use like a colon cleansers to clean my system out will prevent me from having wihdrawals. thank u so much
The reason a person goes thru withdrawal is because the neurotransmitters and the receptor sites in the brain get damaged when anyone takes opiates long term and they don't signal and receive and the systems of the body will all try to signal the brain to release it's own opiate. Google the Thomas recipe opiate withdrawal for a list of otc and supplements to help with individual withdrawal symptoms and ready the diary of Thomas as he did the recipe. I am on suboxone but do not know if 5 days worth to get you off the percocet and I suspect you will only be delaying the withdrawl, because the neurotransmitters and receptors won't be able to heal that fast.The colon cleanse will NOT work, I do know that so don't waste your money or you time. You haven't been taking the percocet for years and years and will likely only have a couple of weeks of withdrawal at worst. Best of Luck, i'll keep ya in my Prayers.
Pattis right and I would follow her advice. Regardless of the route you take, you will have some withdrawal symptoms. The "Thomas Recipe" is probably your best route. What's to keep you from WD symptoms from the subs when you abruptly stop taking them? Very happy to hear you want to kick this addiction. My best wishes and good luck to you!
hi,if i asked this question once,i asked it 100 times.doesn't anyone use doctors anymore?everyone who answered was correct,what your doing with the suboxone is the same thing most detox hospitals are doing.only diffrence is your taking a friends word for it. some friend!! anyway,make sure your in withdrawl for 24 hours.any sooner and you could end up feeling even worse,belive me. start with a half and if you dont feel even more withdrawl ,but not better yet take the other half.your perc habbit is fu@ken up your insides,more then you realize.all that crap in them can and will hurt you,so stop it.try to have a friend to watch you during this time,just in case.if you got anymore questions ask the people here.there are lots of good caring people at "drugs.com" good luck and let us know how your feeling and how it went... by... pete(;-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2010 • 2 answers
Posted 10 Oct 2010 • 2 answers
Posted 9 Jan 2011 • 2 answers
Posted 7 Mar 2011 • 4 answers
Posted 5 Apr 2011 • 2 answers